# SDR SWAA2023090797779

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 18,625 hours, 9,303 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Intermittent
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE WARNING LIGHT AND BELL ALONG WITH WHEEL WELL LIGHT ILLUMINATED; THEN WENT OUT. ON APPROACH; AFTER LANDING GEAR EXTENDED DOWN; HAPPENED AGAIN.<[01] REMOVED AND REPLACED INTERMITTENTLY SHORTINGWHEEL WELL OVERHEAT SENSING ELEMENT IAW AMM CHPT. 26-18-02.
